MathSciNet Relay Station
MathSciNet bibliographic data
MR725083 (85f:13010) 13C15 (13E15 13F20)
Nashier, Budh S. Efficient generation of ideals in polynomial rings. J. Algebra 85 (1983), no. 2, 287–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement